| Catalog Number |
51-106100 |
| Medical Device Problem Codes |
Positioning Failure (1158); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).H6: proposed component code: mechanical (g04) - stem.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a hip surgery, broaching was done until there was a solid fit at the appropriate height.The stem was implanted and sat too high.The surgeon claims too much pps coating on the stem.A different stem of the same size was implanted and sat correctly.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.Visual examination of the returned product identified the trunnion, neck, and extraction hole show scratches from attempted use.Porous coating has embedded foreign debris.Distal end shows no damage.No other damage was noted.Dimensional analysis was performed and confirms all measurements taken are in print specification.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.